# SDR MASA200602465

- Difficulty date: October 19, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 7,477 hours, 5,443 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2959 AUS.  STALL SYSTEM FAILED.  MX FERRIED TO PHX, PURGED THE WATER.
